# SDR 04FDEA01562

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 560 WL 155 LBL 35 FLOOR FRAME DENTED.  CUT OUT DAMAGE IN FRAME AT BS STA 560 WL 155 LBL 35 AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-3 FIG 1.
